# SDR UPS99829604

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540251
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 280 AT LONG 27R, IN THE TORQUE BOX, THE SUPPORT CHANNEL ATTACH FITTING IS CRACKED AND CORRODED. REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3754025 AND SRM 51-1-20D AND 51-3-0.
